TITLE

Midazolam-induced dyskinesia

AUTHOR(S)
Davies, Andrew
PUB. DATE
September 2000
SOURCE
Palliative Medicine;Sep2000, Vol. 14 Issue 5, p435
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Highlights a case of dyskinesia secondary to the use of intravenous midazolam. Patient characteristics; Prevalence of benzodiazepine-induced dyskinesias; Management of benzodiazepine-induced dyskinesias.
ACCESSION #
3633016

 

Related Articles

  • Escitalopram.  // Reactions Weekly;3/12/2011, Issue 1342, p16 

    The article describes the case of a 52-year-old man who acquired akathisia due to escitalopram.

  • Agomelatine/duloxetine interaction.  // Reactions Weekly;8/11/2012, Issue 1414, p7 

    The article describes the case of a 29-year-old woman who developed akathisia while receiving agomelatine and duloxetine for major depressive disorder.

  • Clozapine/fluphenazine.  // Reactions Weekly;1/30/2010, Issue 1286, p15 

    The article describes the case of a 46-year-old woman who experienced drug-induced dyskinesia while receiving fluphenazine.

  • Citalopram/escitalopram.  // Reactions Weekly;7/24/2010, Issue 1311, p19 

    The article describes the cases of three patients who developed tardive dyskinesias while receiving citalopram or escitalopram.

  • Pipamperone.  // Reactions Weekly;12/4/2010, Issue 1330, p29 

    The article describes the case of a 59-year-old man who developed tardive dyskinesia while undergoing treatment with pipamperone.

  • Midazolam/propofol.  // Reactions Weekly;7/1/2006, Issue 1108, p15 

    The article presents a case report of a patient with Parkinson's disease who experienced dyskinesia during treatment with midazolam for placement of a stereotactic frame and propofol sedation for deep brain stimulator placement and was treated successfully with dexmedetomidine. The medications...

  • Akathisia--or not sitting. Szabadi, E. // British Medical Journal (Clinical Research Edition);4/19/1986, Vol. 292 Issue 6527, p1034 

    Describes the clinical manifestation of akathisia. Description of the disease; Role of neuroleptic drugs in the formation of akathisia; Syndromes accompanying the ailment.

  • Metoclopramide.  // Reactions Weekly;5/7/2011, Issue 1350, p32 

    The article describes a case of akathisia in a 58-year-old woman with metastatic breast cancer who received metoclopramide.

  • Deanol in Tardive Dyskinesia. De Silva, L.; Huang, C.Y. // British Medical Journal;8/23/1975, Vol. 3 Issue 5981, p466 

    Focuses on drug-induced tardive dyskinesia. Names of neuroleptic drugs associated with the disease; Pathophysiology of the condition; Effectivity of Deanol.

Share

Read the Article

Courtesy of

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics